55 year old woman who was in a car accident, tongue turned black and was covered with hair. Such an amazing transformation, as it turned out, was caused by taking antibiotics.
Language of 55-year-old American woman from St. Louis, whose name was not called for ethical reasons, turned black and covered with hair. Some time ago this lady was in a car accident, which got choking injuries to both legs. To prevent infections she was prescribed antibioticsand they may have contributed to the disorder, which in medicine known informally as black hairy tongue. This is usually a harmless condition caused by poor oral hygiene.
But in this case, according to doctors, black hairy tongue was the result of taking the drug, called minocycline, is an antibiotic that is issued to patients to prevent the infections of wounds. The drug has a strange side effect, as it is in rare cases provokes blackening of the tongue and appearance of hair. Immediately after a car accident the woman was taken to hospital where she received among others the dropper with Meropenem another antibiotic, and minocycline tablets for oral administration.
Change appearance of language came just a week after the start of treatment, when the body slowly began to turn black. In women also there was sensations of nausea and unpleasant taste in my mouth. Doctors have reported that black hairy tongue was the result of taking minocycline. As soon as the patient was asked to stop taking this medication and brush your teeth more regularly, then after a few weeks all the unpleasant symptoms disappeared. (READ MORE)